Title: The wavelet transform method applied to a coupled chaotic system with asymmetric coupling schemes
Authors: Juang, Jong
Li, Chin-Lung
應用數學系
Department of Applied Mathematics
Keywords: Wavelet transform method;Asymmetric;Synchronization;Controlling chaos;Coupled chaotic system
Issue Date: 1-Oct-2013
Abstract: The wavelet transform method originated by Wei et al. (2002) [19] is an effective tool for enhancing the transverse stability of the synchronous manifold of a coupled chaotic system. Much of the theoretical study on this matter is centered on networks that are symmetrically coupled. However, in real applications, the coupling topology of a network is often asymmetric; see Belykh et al. (2006) [23,24], Chavez et al. (2005) [25], Hwang et al. (2005) [26], Juang et al. (2007) [17], and Wu (2003) [13]. In this work, a certain type of asymmetric sparse connection topology for networks of coupled chaotic systems is presented. Moreover, our work here represents the first step in understanding how to actually control the stability of global synchronization from dynamical chaos for asymmetrically connected networks of coupled chaotic systems via the wavelet transform method. In particular, we obtain the following results. First, it is shown that the lower bound for achieving synchrony of the coupled chaotic system with the wavelet transform method is independent of the number of nodes. Second, we demonstrate that the wavelet transform method as applied to networks of coupled chaotic systems is even more effective and controllable for asymmetric coupling schemes as compared to the symmetric cases. (C) 2013 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.aml.2013.04.013
http://hdl.handle.net/11536/22086
ISSN: 0893-9659
DOI: 10.1016/j.aml.2013.04.013
Journal: APPLIED MATHEMATICS LETTERS
Volume: 26
Issue: 10
Begin Page: 984
End Page: 990
Appears in Collections:Articles


Files in This Item:

  1. 000322099600003.pdf